it say's it's one of the side effects of these tablets
Side effects are listed for every drug but not everybody has them. You can try taking the medicine, if your urticaria increases, you can speak to the Dr about taking something different. There is no way to tell if it will exacerbate your urticaria other than to take it. Many people take this medication with no side effects at all.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2009 • 2 answers
Posted 30 Jan 2010 • 1 answer
I was taking amlodipine for about 2wks I was experiencing several side effects so I completely stop?
Posted 7 Jul 2010 • 4 answers
Posted 11 Feb 2014 • 1 answer
Posted 20 May 2015 • 1 answer